Alert archive / Massachusetts / Small Craft Advisories in 2012
Small Craft Advisory 7, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this small craft advisory at Jan 18, 2012, 11:22 AM EST. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Jan 18, 2012, 11:22 AM EST (16:22 UTC)
- Expired
- Jan 19, 2012, 4:04 AM EST
- In force
- 17 hr
- Issued by
- NWS Boston/Norton, MA
The text
As transmitted, in the capitals the NWS used until 2016.
597 WHUS71 KBOX 181622 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1122 AM EST WED JAN 18 2012 ANZ255-256-190030- /O.CAN.KBOX.GL.W.0006.000000T0000Z-120119T0000Z/ /O.NEW.KBOX.SC.Y.0007.120118T1622Z-120119T2300Z/ COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 1122 AM EST WED JAN 18 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EST THURSDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EST THURSDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 8 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ231-251-190030- /O.CAN.KBOX.GL.W.0006.000000T0000Z-120119T0000Z/ /O.NEW.KBOX.SC.Y.0007.120118T1622Z-120119T1100Z/ CAPE COD BAY-MASSACHUSETTS BAY AND IPSWICH BAY- 1122 AM EST WED JAN 18 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EST THURSDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EST THURSDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ232>235-237-190030- /O.CAN.KBOX.GL.W.0006.000000T0000Z-120119T0000Z/ /O.NEW.KBOX.SC.Y.0007.120118T1622Z-120119T1100Z/ NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-RHODE ISLAND SOUND- BLOCK ISLAND SOUND- 1122 AM EST WED JAN 18 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EST THURSDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EST THURSDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ230-236-190030- /O.CAN.KBOX.GL.W.0006.000000T0000Z-120118T2300Z/ /O.NEW.KBOX.SC.Y.0007.120118T1622Z-120119T0200Z/ BOSTON HARBOR-NARRAGANSETT BAY- 1122 AM EST WED JAN 18 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM EST THIS EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM EST THIS EVENING. THE GALE WARNING HAS BEEN CANCELLED. * WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. WAVES 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ250-254-190000- /O.CON.KBOX.GL.W.0006.000000T0000Z-120119T0000Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- 1122 AM EST WED JAN 18 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 35 KT. SEAS 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
4 follow-up statements
350 WHUS71 KBOX 182118 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 418 PM EST WED JAN 18 2012 ANZ254-190530- /O.CAN.KBOX.GL.W.0006.000000T0000Z-120119T0000Z/ /O.EXA.KBOX.SC.Y.0007.000000T0000Z-120119T2300Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- 418 PM EST WED JAN 18 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EST THURSDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EST THURSDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS AND SEAS...NORTH WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ250-190530- /O.CAN.KBOX.GL.W.0006.000000T0000Z-120119T0000Z/ /O.EXB.KBOX.SC.Y.0007.000000T0000Z-120119T0900Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- 418 PM EST WED JAN 18 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST THURSDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST THURSDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS AND SEAS...NORTHWEST WINDS 20 TO 30 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ256-190530- /O.EXT.KBOX.SC.Y.0007.000000T0000Z-120119T0900Z/ COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 418 PM EST WED JAN 18 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST THURSDAY... * WINDS AND SEAS...NORTH WINDS 15 TO 25 KT. SEAS 6 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ231-251-190500- /O.EXT.KBOX.SC.Y.0007.000000T0000Z-120119T0500Z/ CAPE COD BAY-MASSACHUSETTS BAY AND IPSWICH BAY- 418 PM EST WED JAN 18 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EST TONIGHT... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ255-190530- /O.CON.KBOX.SC.Y.0007.000000T0000Z-120119T2300Z/ COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 418 PM EST WED JAN 18 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THURSDAY... * WINDS AND SEAS...NORTH WINDS 15 TO 25 KT. SEAS 6 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ232>235-237-190530- /O.CON.KBOX.SC.Y.0007.000000T0000Z-120119T1100Z/ NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-RHODE ISLAND SOUND- BLOCK ISLAND SOUND- 418 PM EST WED JAN 18 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST THURSDAY... * WINDS AND SEAS...NORTH WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ230-236-190200- /O.CON.KBOX.SC.Y.0007.000000T0000Z-120119T0200Z/ BOSTON HARBOR-NARRAGANSETT BAY- 418 PM EST WED JAN 18 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING... * WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. WAVES 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
580 WHUS71 KBOX 190203 AAA MWWBOX URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE TAUNTON MA 903 PM EST WED JAN 18 2012 ANZ230-236-190315- /O.EXP.KBOX.SC.Y.0007.000000T0000Z-120119T0200Z/ BOSTON HARBOR-NARRAGANSETT BAY- 903 PM EST WED JAN 18 2012 ...SMALL CRAFT ADVISORY HAS EXPIRED... WINDS HAVE DIMINISHED TO LESS THAN 25 KT ACROSS BOSTON HARBOR AND NARRAGANSETT BAY AS OF 9 PM. WINDS WILL CONTINUE TO DIMINISH FURTHER OVERNIGHT. $$ ANZ254-255-191015- /O.CON.KBOX.SC.Y.0007.000000T0000Z-120119T2300Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 903 PM EST WED JAN 18 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THURSDAY... * WINDS AND SEAS...NORTH WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ250-256-190900- /O.CON.KBOX.SC.Y.0007.000000T0000Z-120119T0900Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 903 PM EST WED JAN 18 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST THURSDAY... * WINDS AND SEAS...NORTHWEST WINDS 20 TO 30 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ231-251-190500- /O.CON.KBOX.SC.Y.0007.000000T0000Z-120119T0500Z/ CAPE COD BAY-MASSACHUSETTS BAY AND IPSWICH BAY- 903 PM EST WED JAN 18 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ232>235-237-191015- /O.CON.KBOX.SC.Y.0007.000000T0000Z-120119T1100Z/ NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-RHODE ISLAND SOUND- BLOCK ISLAND SOUND- 903 PM EST WED JAN 18 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST THURSDAY... * WINDS AND SEAS...NORTH WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
462 WHUS71 KBOX 190506 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1206 AM EST THU JAN 19 2012 ANZ231-251-190615- /O.EXP.KBOX.SC.Y.0007.000000T0000Z-120119T0500Z/ CAPE COD BAY-MASSACHUSETTS BAY AND IPSWICH BAY- 1206 AM EST THU JAN 19 2012 ...SMALL CRAFT ADVISORY HAS EXPIRED... NORTHWEST WINDS HAVE DIMINISHED TO LESS THAN 25 KT AT MIDNIGHT. WINDS WILL CONTINUE TO DIMINISH OVERNIGHT. $$ ANZ254-255-191315- /O.CON.KBOX.SC.Y.0007.000000T0000Z-120119T2300Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 1206 AM EST THU JAN 19 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... * WINDS AND SEAS...NORTHEAST WINDS 10 TO 15 KT WITH GUSTS UP TO 20 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ250-256-190900- /O.CON.KBOX.SC.Y.0007.000000T0000Z-120119T0900Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 1206 AM EST THU JAN 19 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST EARLY THIS MORNING... * WINDS AND SEAS...NORTH WINDS 10 TO 15 KT WITH GUSTS UP TO 20 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ232>235-237-191100- /O.CON.KBOX.SC.Y.0007.000000T0000Z-120119T1100Z/ NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-RHODE ISLAND SOUND- BLOCK ISLAND SOUND- 1206 AM EST THU JAN 19 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST EARLY THIS MORNING... * WINDS AND SEAS...NORTH WINDS 10 TO 15 KT WITH GUSTS UP TO 20 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
177 WHUS71 KBOX 190904 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 404 AM EST THU JAN 19 2012 ANZ232>235-237-191015- /O.CAN.KBOX.SC.Y.0007.000000T0000Z-120119T1100Z/ NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-RHODE ISLAND SOUND- BLOCK ISLAND SOUND- 404 AM EST THU JAN 19 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ ANZ254-255-191015- /O.CAN.KBOX.SC.Y.0007.000000T0000Z-120119T2300Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 404 AM EST THU JAN 19 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ ANZ250-256-191015- /O.EXP.KBOX.SC.Y.0007.000000T0000Z-120119T0900Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 404 AM EST THU JAN 19 2012 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Jan 18, 11:02 AM EST, 20 minutes earlier.
Area forecast discussion, Jan 18, 11:02 AM EST, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
1102 AM EST WED JAN 18 2012
.SYNOPSIS...
A SHARP COLD FRONT MOVED ACROSS SOUTHERN NEW ENGLAND EARLY THIS
MORNING. BEHIND THIS FRONT...STRONG AND GUSTY NORTHWEST WINDS
WILL USHER IN MUCH COLDER AND DRY WEATHER INTO THE AREA TODAY. A
LOW PRESSURE AND SNOW ARE EXPECTED THURSDAY NIGHT WITH MINOR
ACCUMULATIONS. A BRIEF REPRIEVE FOR FRIDAY...FOLLOWED BY ANOTHER
STORM SYSTEM SATURDAY WITH A MIXED-BAG OF WINTRY PRECIPITATION.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
11 AM UPDATE...
MADE A FEW MINOR TWEAKS TO TEMPERATURES. MADE MORE TWEAKS TO
WINDS. DROPPED THE WIND ADVISORIES FOR A GOOD PORTION OF SOUTHERN
NEW ENGLAND BASED ON LATEST OBSERVATIONS. MOST OF THE OBSERVATIONS
WHICH ARE EVEN APPROACHING ADVISORY CRITERIA ARE AT ELEVATIONS AT
OR ABOVE 1000 FT AGL. WILL CONTINUE TO MONITOR WIND SPEEDS...AND
WILL LIKELY CANCEL THE REST OF THE ADVISORY DURING THE EARLY
AFTERNOON.
PREVIOUS DISCUSSION...
HIGH TEMPERATURES FOR TODAY HAVE ALREADY OCCURRED AT MOST
LOCATIONS IN RESPONSE TO THE STRONG COLD AIR ADVECTION AND OUR LOW
JANUARY SUN ANGLE. WHILE AIR TEMPS WILL BE FALLING THROUGH THE 30S
AND 20S THIS AFTERNOON THE GUSTY WNW WINDS WILL CREATE WIND CHILLS
IN THE TEENS. TODAY/S TEMPS WERE DERIVED FROM NAM AND GFS MOS AS
WELL AS THE COLDER 2 METER NAM TEMPS.
DRY WEATHER WILL PREVAIL. THE EXCEPTION WILL BE OVER THE EAST
SLOPES OF THE BERKSHIRES WHERE LAKE EFFECT SNOW SHOWERS FROM NY
STATE MAY RIDE UP AND OVER THE BERKSHIRES. RADAR CURRENTLY
INDICATES WIDESPREAD LAKE EFFECT SNOWS UPSTREAM OVER MUCH OF NY
STATE. THUS HAVE INSERTED SLIGHT CHANCE POPS ACROSS THIS AREA.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM THURSDAY/...
TONIGHT...
QUIET BUT COLD WEATHER TONIGHT AS CORE OF COLD AIRMASS SETTLES
OVER NEW ENGLAND. TEMPS WILL BE ABOUT 5 DEGS COLDER THAN NORMAL.
WINDS WILL SLOWLY DIMINISH AS HIGH PRES CREST OVER THE AREA.
THU...
SHORT WAVE RIDGING PROVIDES DRY WEATHER WITH ABUNDANT SUNSHINE.
HOWEVER UPPER AIR PATTERN REMAINS PROGRESSIVE SO NEXT SHORT WAVE
TROF QUICKLY MOVES ACROSS THE GREAT LAKES AND TOWARDS NEW ENGLAND.
AS A RESULT SUNSHINE WILL FADE BEHIND INCREASING CLOUDS DURING THE
AFTERNOON. GFS WAS ON THE FAST EDGE OF THE GUID REGARDING THE
ONSET OF PRECIP POSSIBLE THE AFTERNOON. THE NAM IS THE SLOWEST OF
THE PACK WITH THE 03Z SREF AND THE 00Z ECMWF OFFERING A COMPROMISE
WITH PRECIP POSSIBLE LATE IN THE DAY IN THE CT RVR VLY. THUS THIS
FORECAST WAS A BLEND OF THE 03Z SREF AND 00Z ECMWF OFFERING CHANCE
POPS LATE IN THE DAY ACROSS WESTERN NEW ENGLAND. COLUMN IS COLD
ENOUGH TO SUPPORT SNOW...SO THERE COULD BE AN IMPACT ON THE LATE
DAY COMMUTE FOR WESTERN PORTIONS OF MA AND CT /HARTFORD-
SPRINGFIELD AREAS/.
IT WILL REMAIN CHILLY THU ESPECIALLY AFTER A CHILLY START TO THE
DAY. HOWEVER LIGHT WINDS AND ABUNDANT MORNING SUNSHINE SHOULD TAKE
THE EDGE OFF THE COLD TEMPS.
&&
.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
HIGHLIGHTS...
* SNOW EXPECTED FOR THURSDAY NIGHT
* HIGH PRESSURE FRIDAY WITH CHILLIER AIR AND BLUSTERY CONDITIONS
* A MIXED PRECIPITATION SYSTEM ANTICIPATED SAT INTO SAT NIGHT
* AN UNCERTAIN FORECAST BEYOND THE WEEKEND
THURSDAY NIGHT /FIRST SYSTEM/...
SFC LOW PRES DEEPENS THRU THE S HUDSON BAY RGN IN ASSOC WITH POS
TILTED TROF. ATTENDANT SFC COLD FRNT AND FRONTOGENETICAL FORCING
WILL BE THE FOCUS OF A PSBL 1-2 INCHES OF SNOW ACROSS MUCH OF THE
RGN. WHILE DEEPENING LOW PRES PROMOTES ONSHORE LOW-MID LVL FLOW
/LIKELY SUPPORTED BY AN ISALLOBARIC COMPONENT/ ADVECTING A WEDGE OF
WARMER-MOIST AIR /ISENTROPICALLY ASCENDING/ ALONG AND AHEAD OF THE
COLD FRNT...THE BETTER DYNAMICS WITH THE MAIN ATTENDANT SHRTWV
ENERGY ROUNDING THE POS TILTED TROF WILL BE FURTHER N /THAN PREV
FCST MDL RUNS/ WHICH LATER PROMOTES SFC CYCLOGENESIS ACROSS THE GULF
OF ME. FEEL THE GREATEST SNOW AMNTS WILL BE ALONG THE N INTERIOR AND
WINDWARD SIDES OF HIGHER TERRAIN. THIS IS NOT A STRONG SYS SO
CONFIDENT AMNTS WILL BE LIGHT AND ALL SNOW AS MDL SOLNS IN AGREEMENT
ON CRITICAL THICKNESSES /H85-H7/ BELOW THRESHOLDS. MINS AROUND FRZG
S/E...OTHERWISE ALL OTHER LOCALES IN THE 20S. WILL SEE MODEST
ONSHORE SLY FLOW AHEAD OF THE COLD FRNT AT 15-20 MPH SUSTAINED WITH
GUSTS UP TO 35 MPH /STILL SOME QUESTION AS TO A RAIN-SNOW MIX WITH
WARMER ONSHORE FLOW FOR THE S SHORE AND ISLANDS ESPECIALLY/. WINDS
WILL BACK OUT OF THE W BY MORNING AND LESSENING. ALL ENERGY MOSTLY
OFFSHORE BY MORNING WITH SOME LINGERING PRECIP ALONG THE E COAST OF
NEW ENGLAND.
FRIDAY AND FRIDAY NIGHT...
NW FLOW AND CAA IN WAKE OF THE COLD FRNT. H925 TEMPS FALLING TO -8
TO -10C WITH MAX HEATING /COLDER THAN YESTERDAYS MDL SOLNS WITH THE
GFS COLDER OF SOLNS/. WELL-MIXED LLVLS WITH H925 WINDS AROUND 20
MPH...WILL USHER SOME 15-20 MPH GUSTS THRU THE DAY...LESSENING THRU
THE DAY AS HIGH PRES MOVES INTO THE RGN. PARTLY CLOUDY CONDITIONS
THRU THE DAY...MORESO N/W. HIGH PRES IN CONTROL DURING THE EVNG WITH
CONTINUED CAA INTO DUSK. TOWARDS MORNING HIGH PRES WILL BE E WITH
WINDS VEERING OUT OF THE E/SE. RADIATIONAL COOLING WILL BE
DIMINISHED ASIDE FROM SFC HIGH PRES OVER THE AREA AS MID-UPR LVL
CLOUDS STREAM ACROSS THE RGN. WILL KEEP THE PD DRY WITH MAX TEMPS IN
THE UPR 20S N/W TO LOW 30S S/E CONSIDERING AN ABUNDANCE OF
SUNSHINE...WITH LOW-MID 20S OVRNGT EXCEPT ALONG SHORELINES.
SATURDAY AND SATURDAY NIGHT /SECOND SYS/...
MDL SOLNS DIFFER ON THE EVOLUTION AND PROGRESSION OF A S STREAM SYS
EMANATING FROM THE SERN CONUS ALONG A STALLED FRNTL BNDRY. OUTCOME
HAS DEPENDENCY UPON THE RETREATING HIGH PRES COUPLING WITH HIGH PRES
BUILDING OUT OF THE GRT LKS RGN /THIS IS LEADING TO THE DIFFERENCE
IN SFC WAKE LOW PLACEMENT S OF NEW ENGLAND/. ECMWF IS THE COLDER OF
SOLNS /H925-85 TEMPS AND H85-7 THICKNESSES/ COMPARED TO GFS. THIS
MAKES FOR A TRICKY FCST OF TEMPS AND P-TYPE. LEANING MORESO ON A
BLEND OF MDL SOLNS...WILL KEEP TEMPS AT OR BELOW FRZG ALONG AND N OF
THE I-90/I-84 CORRIDOR /THIS IS LIKELY TO BE SUBJECT TO CHANGE/ WITH
MODEST S/SELY ONSHORE FLOW WITH THE SYS. AM SOMEWHAT BEWILDERED AND
SURPRISED WITH THE FCST AMOUNT OF PRECIP AS THE SYS IS ASSOC WITH
FAIRLY WEAK DYNAMICS. APPEARS LOW-MID LVL ISENTROPIC FORCING ALONG
AND AHEAD OF THE SYS CONVERGENT WITHIN THE NERN QUADRANT OF THE LOW
ALONG AN ATTENDANT WARM FRNT IS RESULTING IN MODEST PRECIP AMNTS. IN
ADDITION MDL SOLNS KEEP H85-H7 THICKNESSES HIGH ACROSS THE S COAST S
OF THE MASS PIKE DUE TO PSBL MID-LVL WARMING WRAPPING AROUND THE LOW
AS SFC TEMPS REMAIN AT OR BELOW FRZG. FROM SAT AFTN INTO SUN EVNG A
SWATH OF MIXED-PRECIP DEVELOPS ACROSS 2/3RDS OF THE FCST RGN WITH
ONLY N MA AND S NH REMAINING ALL SNOW. THIS WILL LIKELY CHANGE AS WE
GET CLOSER IN TIME SO EXPECT FCST CHANGES. MAX TEMPS UPR 20S N/W
WITH LOW-MID 30S S/E...WHILE OVRNGT MINS WILL FALTER FOR TEENS N/W
UNDER NLY INTERIOR FLOW FROM COLDER AIR UP N...WITH UPR 20S TO LOW
30S S/E.
BEYOND SUNDAY...
MDL SOLNS ARE ALL OVER THE PLACE WITH POTENTIAL OUTCOMES. ONLY
CONFIDENCE LIES IN THE 0Z ECMWF IN FAIRLY GOOD AGREEMENT WITH THE
GEFS. LEFT THE FCST AS IS FROM THE DAY-SHIFT DUE TO UNCERTAINTY THAT
CHANGES WOULD BE MEANINGFUL WITH SUCH SIGNIFICANT SPREAD. EVEN HPC
EXTENDED FCST DISCUSSION AGREES THAT ALL DETERMINISTIC MDLS HAVE
BEEN MARKED BY POOR RUN-TO-RUN CONSISTENCY WITH ONLY THE ECMWF BEING
THE MOST STABLE. ONLY THE GEFS AND ECMWF ENS ARE A PLAUSIBLE
OUTCOME.
&&
.AVIATION /16Z WEDNESDAY THROUGH SUNDAY/...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT
MODERATE...30 PERCENT TO 60 PERCENT
HIGH...GREATER THAN 60 PERCENT
TODAY...
HIGH CONFIDENCE VFR. FOR THOSE RUNWAYS ORIENTED SW-NE EXPECT A
SIGNIFICANT CROSS-WIND. LAKE-EFFECT CLOUDS AND LIGHT SNOW SHOWERS
STILL EXPECTED TO IMPACT WESTERN NEW ENGLAND.
TONIGHT...
HIGH CONFIDENCE VFR. SKC. WINDS SLOWLY DIMINISH OVERNIGHT AND
CONTINUE TO BACK OUT OF THE N/NE.
THURSDAY...
HIGH CONFIDENCE VFR. LOW PROBABILITY OF MVFR-IFR CONDITIONS WITH
SNOW ARRIVING LATE IN THE DAY ACROSS WESTERN NEW ENGLAND...THEN
OVERSPREADING THE REMAINDER OF SOUTHERN NEW ENGLAND AT NIGHT.
CLIMATOLOGICALLY SNOW WILL RESULT IN VSBYS OF 1-2 SM.
KBOS TERMINAL...
STRONG W/NW FLOW WITH GUSTS AROUND 35 KTS WILL POSE CROSS-WIND
HAZARDS FOR RUNWAYS 4-22 FOR THE INITIAL TAF PERIOD...LESSENING AS
WINDS BACK OUT OF THE N INTO THE EVNG. SCT CIGS 5-6 KFT. WINDS
DIMINISH OVRNGT CONTINUING TO BACK OUT OF THE N/NE WITH SKC. INTO
THURSDAY WINDS WILL BE OUT OF THE E/SE AHEAD OF AN APPROACHING
COLD FRNT FOR THURS NGT.
OUTLOOK...THURSDAY NIGHT THROUGH SATURDAY NIGHT...
THURSDAY NIGHT...
MODERATE CONFIDENCE MVFR/IFR. -SN FORECAST THUS BELIEVE 1-2 SM WILL
BE QUITE PSBL...RASN MIX FOR THE TERMINALS ALONG THE CAPE AND
ISLANDS. CIGS LIKELY TO BE AROUND MVFR-IFR. STRONG SLY FLOW WITH
GUSTS UP TO 30 KTS FOR THE E SHORE TERMINALS...BACKING OUT OF THE W
AND LESSENING TOWARDS MORNING WITH A PASSING COLD FRNT.
FRIDAY AND FRIDAY NIGHT...
MODERATE CONFIDENCE MVFR-VFR. HIGH PRES BUILDS IN WAKE OF THE COLD
FRNT. GUSTY W/NW FLOW AROUND 20 KTS THRU THE DAY WITH SCT-BKN
STRATOCU 4-5 KFT. WINDS LESSEN AS HIGH PRES SLIDES E GRADUALLY
VEERING OUT OF THE E/SE...MID-UPR LVL CLOUDS INCREASING.
SATURDAY AND SATURDAY NIGHT...
MODERATE CONFIDENCE VFR FALTERING IFR. LOW PRES SLIDES S OF NEW
ENGLAND. MIXED WINTRY PRECIP EXPECTED LENDING TO LOW CIGS AND VSBYS
OF 1-2 SM. EXPECTING MAINLY RAIN FOR THE CAPE/ISLANDS WITH MIXED
PRECIP THRU THE INTERIOR S OF NH. S/E FLOW TURNING OUT OF THE N AS
THE SFC LOW SLIDES EWD INTO SUNDAY MORN.
&&
.MARINE...
TODAY...
DOWNGRADED THE GALE WARNINGS ACROSS MOST OF THE COASTAL WATERS
LATE THIS MORNING. WINDS WILL CONTINUE TO DIMINISH LATE.
TONIGHT...
WINDS BECOME SUB-GALE ALONG WITH SEAS SUBSIDING AS HIGH PRES CREST
OVER NEW ENGLAND. VSBY REMAINS GOOD.
THU...
HIGH PRES MOVES OFFSHORE WITH LIGHT SE WINDS DEVELOPING. SEAS
CONTINUE TO SUBSIDE.
OUTLOOK...THURSDAY NIGHT THROUGH SATURDAY NIGHT...
THURSDAY NIGHT...
SEAS BUILDING WITH STRONG SLY FLOW WITH GUSTS UP TO 30 KTS.
CONDITIONS DIMINISH INTO THE MORNING AS A COLD FRNT SLIDES ACROSS
THE WATERS WITH WEAKER WLY FLOW.
FRIDAY AND FRIDAY NIGHT...
SEAS GRADUALLY DIMINISH OVER THE DAY...BUT EXPECT AT LEAST 5 FT SEAS
OVER THE OUTER WATERS. W/NW FLOW WITH GUSTS AROUND 20-25 KTS THRU
THE DAY. HIGH PRES OVER THE WATER OVRNGT WITH WINDS LESSENING. COLD
FRNT STALLS OVER THE S WATERS.
SATURDAY AND SATURDAY NIGHT...
SFC LOW PRES DEVELOPS ALONG THE STALLED FRNTL BOUNDARY STRETCHED E-W
ALONG THE S WATERS. EXPECT BUILDING SEAS WITH INCREASING E/SE WINDS
IN RESPONSE TO THE PASSING SFC LOW...GRADUALLY INCREASING AND
BACKING OUT OF THE NE.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...WIND ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR MAZ004>007-
012>016-026.
NH...WIND ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR NHZ011-012-015.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EST THURSDAY FOR ANZ231>235-
237-251.
SMALL CRAFT ADVISORY UNTIL 9 PM EST THIS EVENING FOR ANZ230-
236.
GALE WARNING UNTIL 7 PM EST THIS EVENING FOR ANZ250-254.
SMALL CRAFT ADVISORY UNTIL 6 PM EST THURSDAY FOR ANZ255-256.
&&
SYNOPSIS...NOCERA/SIPPRELL
NEAR TERM...BELK
SHORT TERM...NOCERA
LONG TERM...SIPPRELL
AVIATION...BELK/NOCERA/SIPPRELL
MARINE...BELK/NOCERA/SIPPRELLHazardous weather outlook, Jan 18, 4:30 AM EST, 6 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 430 AM EST WED JAN 18 2012 CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-190930- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 430 AM EST WED JAN 18 2012 ...WIND ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. MIXED WINTRY PRECIPITATION WILL BE POSSIBLE FOR AREAS SOUTH OF NEW HAMPSHIRE ON SATURDAY INTO SUNDAY ASSOCIATED WITH AN AREA OF LOW PRESSURE SLIDING SOUTH OF NEW ENGLAND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ231>235-237-250-251-254>256-190930- CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- RHODE ISLAND SOUND-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 430 AM EST WED JAN 18 2012 ...GALE WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230-236-190930- BOSTON HARBOR-NARRAGANSETT BAY- 430 AM EST WED JAN 18 2012 ...GALE WARNING IN EFFECT UNTIL 6 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in Massachusetts, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.